# SDR CA131112009

- Difficulty date: November 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,350 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Body
- Part number: 653891A19
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FUEL INJECTION SET UP IAW TCM SID97-3F, IT WAS NOTICED THAT THE IDLE MIXTURE WAS DIFFICULT TO ADJUST TO WITHIN LIMITS, AND THAT THE THROTTLE LEVER WAS BEGINING TO GET STIFFER TO MOVE.  AFTER REMOVING THE CONTROL CABLE FROM THE THROTTLE BODY, THE STIFFNESS REMAINED.  THE THROTTLE BODY, PN 65389-1A19, SN A11BA060R IS BEING REPLACED AND SENT FOR EVALUATION,  REPAIR OR O/H AS REQUIRED.  IT WAS ALSO NOTED THAT THE DATA PLATE WAS MISSING AND HAD FALLEN OFF WHICH ALLOWED UN-FILTERED AND UN-METERED AIR TO BE SUCKED INTO THE ENGINE BEHIND THE THROTTLE VALVE.
